# SDR MALA020632

- Difficulty date: November 3, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 3229, LAV SMOKE DETECTION SYSTEM ALARMED INTERMITTENT INFLIGHT.  MAINTENANCE FOUND SYSTEM NEVER SHOWED A WARNING OG.  CLEANED CANNON PLUG OF LAVATORY SMOKE DETECTOR.  PERFORMED OPS CHECK OF SMOKE DETECTOR, IAW SF340 AMM 26-13-00-5.  NO DEFECTS NOTED AT THIS TIME.
